Minnesota, 2010Damaging Wind in Minnesota, August 20, 2010
August 20, 2010 · NWS ARX · 1 event in 1 county or zone
Severe thunderstorms developed during the early afternoon of August 20th and produced some isolated wind damage in Houston County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed during the early afternoon of August 20th and produced some isolated wind damage in Houston County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Aug 20, 12:28 PM CST, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 20, 12:28 PM CST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
128 PM CDT FRI AUG 20 2010
.UPDATE...
MONITORING CONVECTIVE TRENDS ACROSS THE REGION FOR THIS AFTERNOON
AND SOME POSSIBLE SEVERE WEATHER. A WARM FRONT HAS TRACKED
NORTHWARD INTO NORTHERN WISCONSIN THIS MORNING AND APPEARS TO
STRETCH FROM THE TWIN CITIES EAST TO NORTH OF MEDFORD. SURFACE
BASED INSTABILITY HAS INCREASED ACROSS MUCH OF WISCONSIN BASED ON
THE 20.17Z WHICH SHOWS ABOUT 3000 TO 4000 J/KG OF CAPE ACROSS THE
SOUTHERN HALF OF WISCONSIN. 0-6KM SHEAR REMAINS THE BEST ACROSS
NORTHEAST WISCONSIN WITH 0-3KM SHEAR OF ABOUT 30KTS ACROSS
SOUTHERN WISCONSIN. THE THREAT FOR ANY TORNADOES APPEARS MINIMAL
GIVEN THAT THE WARM FRONT IS NORTH OF TAYLOR COUNTY NOW. THE MAIN
THREATS WILL BE WITH LARGE HAIL GIVEN THE HIGH INSTABILITY...BUT
STRONG STRAIGHT LINE WINDS CAN NOT BE RULED OUT GIVEN THE DECENT
0-3KM SHEAR. THE BEST CHANCES FOR THESE STORMS APPEARS TO BE THIS
AFTERNOON BEFORE SUNSET.
&&
.PREV DISCUSSION... /ISSUED 327 AM CDT FRI AUG 20 2010/
SHORT TERM...THROUGH SUNDAY
MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES TODAY INTO TONIGHT.
SURFACE ANALYSIS EARLY THIS MORNING SHOWS AN AREA OF LOW PRESSURE
OVER CENTRAL SOUTH DAKOTA. A WARM FRONT EXTENDED EAST OF THE LOW
ACROSS MINNESOTA INTO NORTHERN WISCONSIN WITH A TROUGH OF LOW
PRESSURE SOUTH ACROSS NEBRASKA INTO KANSAS. LOCAL AND REGIONAL
RADARS SHOW A COMPLEX OF SHOWERS AND THUNDERSTORMS ALONG THE WARM
FRONT FROM MINNESOTA INTO WISCONSIN.
THE LARGEST CONCENTRATION OF SHOWERS AND STORMS ALONG THE WARM
FRONT WAS MOVING INTO NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN
AND HAS YET TO TAKE MUCH OF A TURN TO THE EAST. CORFIDI VECTORS
OVER EASTERN MINNESOTA ARE STILL SOUTHWEST BUT DO TURN TO THE WEST
AHEAD OF THE COMPLEX OF STORMS. THIS IMPLIES THERE STILL MAY BE A
TURN TO THE EAST AS INDICATED BY ALMOST ALL OF THE SHORT RANGE
MESO SCALE MODELS. THIS WILL HAVE TO HAPPEN SOON FOR THIS TO CLIP
THE NORTHERN SECTIONS OF THE FORECAST AREA...OTHERWISE THE RAIN
CHANCES ACROSS THIS AREA FOR THE EARLY MORNING HOURS WILL HAVE TO
BE ADJUSTED DOWN. ONCE THIS COMPLEX OF STORMS MOVES BY...THERE
SHOULD BE A LULL IN THE ACTION THROUGH THE LATE MORNING AND EARLY
AFTERNOON BEFORE MORE ACTIVITY FORMS. THE SHORT WAVE TROUGHS
CURRENTLY OVER NORTH DAKOTA...WYOMING AND COLORADO ARE ALL
EXPECTED TO BE OVER THE UPPER MIDWEST DURING THE AFTERNOON. THE
NORTH DAKOTA WAVE IS ANTICIPATED TO WORK ON THE WARM FRONT AND
CAUSE ADDITIONAL STORMS TO FIRE ACROSS NORTHERN WISCONSIN INTO THE
U.P OF MICHIGAN. MEANWHILE...THE WYOMING AND COLORADO WAVES SHOULD
WORK EAST INTO IOWA AND MISSOURI WITH THE 20.00Z NAM SHOWING THE
WAVE COMING INTO IOWA PRODUCING AROUND 4 PVU/S OF VORTICITY
ADVECTION IN THE 500 TO 300 MB LAYER BETWEEN 20.21Z AND 21.00Z.
THIS WAVE SHOULD ALSO HELP PUSH THE SURFACE LOW INTO CENTRAL
MINNESOTA WITH THE TROUGH OF LOW PRESSURE SOUTH ACROSS IOWA. THE
LOW LEVEL FORCING WITH THIS LOW AND TROUGH DO NOT LOOK OVERLY
IMPRESSIVE WITH ONLY SOME WEAK BUT DISORGANIZED FRONTOGENESIS IN
THE 1000-850 MB LAYER. THE BEST WARM AIR ADVECTION SHOULD OCCUR
NORTH OF THE AREA ALONG AND NORTH OF THE WARM FRONT AND TO THE
SOUTH WITH THE SOUTHERN WAVE OVER MISSOURI. THIS LEAVES A WEAK
AREA OF WARM AIR ADVECTION OVER THE AREA THIS AFTERNOON PRODUCING
UP TO 3 UBAR/S OF UP GLIDE ON THE 310K ISENTROPIC SURFACE.
CONFIDENCE ON HOW MUCH DEVELOPMENT WILL OCCUR BETWEEN THE TWO
STRONGER SHORT WAVE TROUGHS AND OVER THE AREA IS NOT HIGH GIVEN
THE WEAK OVERALL FORCING SIGNALS. NONE THE LESS...THE SHORT RANGE
MESO SCALE MODELS INCLUDING THE 20.00Z SPC WRF AND EAST ARW ALONG
WITH THE NAM AND 20.00Z ECMWF SHOW SOME DEVELOPMENT OCCURRING
ALONG THE TROUGH DURING THE LATE AFTERNOON. PLACEMENT OF THIS
DEVELOPMENT IS PRIMARILY ALONG AND EAST OF THE MISSISSIPPI RIVER
AND HAVE TRIED TO CAPTURE THIS WITH THE HIGHEST RAIN CHANCES LATE
THIS AFTERNOON OVER WISCONSIN.
IF THIS ACTIVITY DOES INDEED DEVELOP THERE SHOULD BE SOME SEVERE
WEATHER THREAT WITH IT. THE NAM DOES SUGGEST THE POTENTIAL FOR
BETWEEN 1500 AND 2000 J/KG OF ML CAPE BUT THE SHEAR MAY NOT BE ALL
THE GREAT. AT MOST 25 TO 30 KNOTS OF 0-3 KM SHEAR WILL BE PRESENT
IF THE LOW LEVEL CAP BREAKS ALLOWING FOR SURFACE BASED CONVECTION
TO FORM ALLOWING FOR AN ISOLATED DAMAGING WIND GUST THREAT. ALL THE
MODELS SHOW SOME MID LEVEL COOLING OCCURRING ABOVE THE CAP TO HELP
ERODE IT FROM ABOVE BUT WITH THE LOW LEVEL WARM AIR ADVECTION
CONTINUING...NOT SURE THIS WILL BE ENOUGH TO TOTALLY BREAK THE
CAP. FORECAST SOUNDINGS FROM THE MODELS SHOW THE CAP BREAKING LATE
THIS AFTERNOON BUT THAT COULD BE IN RESPONSE TO THE CONVECTIVE
SCHEMES KICKING IN AND DEVELOPING THE CONVECTION AS THE CAP BREAKS
IN THE BUFKIT SOUNDINGS AT THE SAME TIME IT STARTS RAINING. IF THE
CAP DOES NOT BREAK...WOULD EXPECT ANY STORMS THAT DO DEVELOP TO
REMAIN ELEVATED WITH A VERY MINIMAL SEVERE THREAT.
ANY ACTIVITY THAT DOES DEVELOP THIS AFTERNOON WILL PUSH EAST OF
THE AREA DURING THE EVENING. SOME FOG POTENTIAL FOR TONIGHT IF THE
SKIES CAN CLEAR SOON ENOUGH WITH THE POSSIBILITY OF PLENTY OF
MOISTURE FROM ANY RAIN AVAILABLE TO HELP WITH THE FOG PRODUCTION.
A BETTER FOG NIGHT FOR THE RIVER VALLEYS MAY BE SETTING UP FOR
SATURDAY NIGHT INTO SUNDAY MORNING. HIGH PRESSURE SHOULD BE OVER
THE AREA FOR CLEAR SKIES AND LIGHT WINDS. DEW POINTS ARE NOT
EXPECTED TO DECREASE THAT MUCH WHICH MAY END UP KEEPING AIR
TEMPERATURES NEAR THE WATER TEMPERATURES OVER THE SMALLER RIVERS
WHICH MAY LIMIT THE VALLEY FOG TO THE WISCONSIN AND MISSISSIPPI
RIVER VALLEYS.
LONG TERM...SUNDAY NIGHT THROUGH THURSDAY
BOTH THE 20.00Z GFS AND ECMWF INDICATE A POSITIVELY TILTED UPPER
TROUGH AND SURFACE COLD FRONT WILL CROSS THE UPPER MIDWEST MONDAY
NIGHT THROUGH TUESDAY. WITH THE POSITIVE TILT TO THE SYSTEM...IT
SHOULD BE WEAKENING AS IT COME THROUGH AND THERE MAY NOT BE A LOT
OF RAIN LEFT WITH IT BY THE TIME IT GETS TO THE LOCAL AREA. THE
CURRENT 20 TO 30 PERCENT RAIN CHANCES SEEM APPROPRIATE ALTHOUGH
THERE MAY NEED TO BE A RAIN CHANCE INCLUDED FOR TUESDAY AFTERNOON
WITH THE ECMWF SUGGESTING THE SYSTEM MAY NOT HAVE CLEARED THE
REGION YET.
AVIATION...
TWO POTENTIAL ROUNDS OF SHOWERS AND THUNDERSTORMS MAY IMPACT THE TAF
SITES AS A LOW PRESSURE SYSTEM MOVES THROUGH...BUT NEITHER ROUND IS
CERTAIN. THE FIRST ROUND WOULD OCCUR THIS MORNING...WITH SHOWERS AND
STORMS MOVING EAST OUT OF SOUTHWEST MINNESOTA. HOWEVER..THEY MAY END
UP TRACKING NORTH OF THE TAF SITES...AND AS SUCH HAVE MAINTAINED
VCSH WITH NO CB MENTION FROM 09-15Z. THE TRACK OF THE PRECIPITATION
WILL NEED TO BE MONITORED THIS MORNING FOR POSSIBLE TAF AMENDMENTS.
LATER THIS AFTERNOON AND INTO THIS EVENING...A WEAK COLD FRONT
ASSOCIATED WITH THE SYSTEM IS FORECAST TO CROSS THE TAF SITES.
SHOWERS AND THUNDERSTORMS MAY FIRE ALONG THE FRONT...DEPENDING ON
HOW HEATING CAN OCCUR THROUGH A CIRROSTRATUS DECK THAT SHOULD BE IN
PLACE MUCH OF THE DAY. AT THIS POINT...ONLY HAVE ENOUGH CONFIDENCE
TO INCLUDE A CB MENTION FOR 21-03Z...BUT IT IS CONCEIVABLE FOR BOTH
SITES TO END UP DRY. ON THE OTHER HAND...SHOULD STORMS FORM...THERE
IS THE POTENTIAL FOR THEM TO PRODUCE STRONG WIND GUSTS AND POSSIBLY
HAIL AS WELL. THEREFORE...THE AFTERNOON FORECAST ALSO NEEDS TO BE
MONITORED.
THERE ARE SOME BR/FOG CONCERNS AS WELL. THE FIRST COMES THIS
MORNING...WITH MVFR BR EXPECTED UNTIL DAYTIME HEATING CAN MIX IT OUT
AROUND 15Z. DEPENDING ON THE AMOUNT OF CLEARING TONIGHT AND IF RAIN
OCCURS...COULD SEE IFR OR LOWER VSBY FOG DEVELOP LATE TONIGHT...DUE
TO LOW LEVEL MOISTURE NOT BEING SCOURED OUT VERY WELL BY THE COLD
FRONT. WILL BE LOOKING AT THIS MORE FOR THE 12Z TAF ISSUANCE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&
UPDATE...HALBACH
SHORT/LONG TERM...04
AVIATION...AJ/WETENKAMP
Hazardous weather outlook, Aug 20, 4:02 AM CST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
502 AM CDT FRI AUG 20 2010
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-211000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
502 AM CDT FRI AUG 20 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
A LOW PRESSURE SYSTEM AND ACCOMPANYING COLD FRONT WILL MOVE EAST
ACROSS THE AREA TODAY INTO THIS EVENING. THUNDERSTORMS WILL FIRE
ALONG THE FRONT...WITH INSTABILITY AND WIND PROFILES FAVORING STORM
ORGANIZATION. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. THE COLD FRONT WILL
MOVE EAST OF THE AREA OVERNIGHT...SHIFTING THE THREAT FOR SEVERE
THUNDERSTORMS OUT OF THE AREA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS ARE ALSO POSSIBLE LATE MONDAY NIGHT AND TUESDAY.
IT IS TOO EARLY TO DETERMINE IF THERE WOULD BE A SEVERE WEATHER
THREAT WITH THIS THUNDERSTORM POTENTIAL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 9 PM.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
WETENKAMP
In the hours before
Special weather statement, Aug 20, 11:48 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1248 PM CDT FRI AUG 20 2010
MNZ079-086-087-201845-
DODGE-OLMSTED-WABASHA-
1248 PM CDT FRI AUG 20 2010
...STRONG THUNDERSTORMS EXPECTED...
AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BYRON...MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
ORONOCO BY 1255 PM CDT...
MAZEPPA BY 105 PM CDT...
LAKE CITY BY 130 PM CDT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
HALBACH
Special weather statement, Aug 20, 12:05 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
105 PM CDT FRI AUG 20 2010
IAZ009>011-019-029-030-MNZ079-087-088-094>096-WIZ032>034-041-053-
201830-
ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-FAYETTE-FILLMORE-HOUSTON-HOWARD-
JACKSON-LA
CROSSE-MOWER-OLMSTED-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
105 PM CDT FRI AUG 20 2010
...STRONG THUNDERSTORMS BUILDING AND MOVING TOWARDS THE MISSISSIPPI
RIVER...
SCATTERED THUNDERSTORMS WERE MOVING ACROSS PARTS OF SOUTHEAST
MINNESOTA AND NORTHEAST IOWA EARLY THIS AFTERNOON. SOME OF THE
STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAIN...GUSTY WINDS AND A
THREAT FOR LIGHTNING.
MOVE INDOORS WHEN THESE STORMS PASS THROUGH. A QUICK QUARTER INCH OF
RAIN IS POSSIBLE BUT FLOODING IS NOT EXPECTED WITH ANY OF THESE
STORMS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
SHEA
Special weather statement, Aug 20, 12:31 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
131 PM CDT FRI AUG 20 2010
IAZ010-011-029-MNZ079-088-095-096-WIZ032>034-041-053-054-201930-
ALLAMAKEE-BUFFALO-CRAWFORD-FAYETTE-FILLMORE-HOUSTON-JACKSON-
LA CROSSE-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA-
131 PM CDT FRI AUG 20 2010
...STRONG THUNDERSTORMS EXPECTED THROUGH MID-AFTERNOON...
AT 125 PM...RADAR SHOWED SCATTERED THUNDERSTORMS OVER PARTS OF
SOUTHEAST MINNESOTA AND NORTHEAST IOWA...EAST OF ROCHESTER MINNESOTA
AND CHARLES CITY IOWA. THESE STORMS CONTINUED TO MOVE NORTHEAST AND
WILL PRODUCE LOCALLY HEAVY RAIN...GUSTY WINDS AND A LIGHTNING RISK.
THEY WILL BEGIN CROSSING INTO WESTERN WISCONSIN BY 2 PM AND BECOME
MORE NUMEROUS PERHAPS.
MOVE INDOORS AS THESE STORMS PASS OR TO A PLACE OF SHELTER.
SHEA
Local storm report, Aug 20, 1:36 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
236 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND GST LA CROSSE 43.83N 91.23W
08/20/2010 M40 MPH LA CROSSE WI AMATEUR RADIO
&&
DAVISSpecial weather statement, Aug 20, 1:36 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
236 PM CDT FRI AUG 20 2010
IAZ011-030-MNZ096-WIZ029-034-041>043-053>055-061-202030-
ALLAMAKEE-CLARK-CLAYTON-CRAWFORD-GRANT-HOUSTON-JACKSON-JUNEAU-
LA CROSSE-MONROE-RICHLAND-VERNON-
236 PM CDT FRI AUG 20 2010
...STRONG THUNDERSTORMS MOVING INTO WESTERN WISCONSIN...
SCATTERED THUNDERSTORMS WERE OVER PARTS OF NORTHEAST IOWA...
FAR SOUTHEAST MINNESOTA AND NOW INTO WESTERN WISCONSIN. THESE
STORMS WILL CONTINUE TO TRACK NORTHEAST AND MAY PRODUCE OCCASIONAL
GUSTY WINDS...HEAVY RAIN AND A LIGHTNING RISK. AT TIMES...A SEVERE
THUNDERSTORM IS POSSIBLE WITH WIND GUSTS OF 60 MPH.
MOVE INDOORS WHEN STORMS PASS THROUGH YOUR AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY
EVENING FOR WESTERN WISCONSIN.
SHEA
Thunderstorm Wind, Houston
- When
- August 20, 1:41 PM CST
- Where
- Houston County, 3 mi NE of Hokah
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $250
- Reported by
- Amateur Radio
- Coordinates
- 43.801, -91.287
A few trees were blown down northeast of Hokah.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Damaging Wind in Illinois, August 20, 20101 death · $45,000 · 52 kt wind · 2 events
- Tornado and Flash Flood in Wisconsin, August 20, 20104 injured · $208,000 · EF1 · 23 events
- Flash Flood and Lightning Strikes in Georgia, August 20 to 21, 2010$755,000 · 9 events
- Damaging Winds in Wisconsin, August 20, 2010$227,000 · 87 kt wind · 29 events
- Flash Flooding and Damaging Wind in Iowa, August 20, 2010$500,000 · 52 kt wind · 10 events
- Damaging Winds and Lightning Strike in Illinois, August 20, 20101 injured · $80,000 · 70 kt wind · 10 events
- Excessive Heat in Oklahoma, August 20 to 22, 20104 injured · 8 events
- Lightning Strike in Louisiana, August 20, 2010$40,000 · 1 event
- Flash Flood and Hail in Missouri, August 20 to 21, 2010$15,000 · 60 kt wind · 15 events
- Flash Flood and Damaging Winds in Iowa, August 20, 20101 injured · $11,000 · 61 kt wind · 7 events
- Damaging Winds in Michigan, August 20, 2010$20,000 · 58 kt wind · 2 events
- Hail and Damaging Winds in Kansas, August 20, 20101 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 251806.